Works matching DE "MOMENT problems (Mathematics)"
Results: 102
BOUNDING THE EXPECTATION OF A SADDLE FUNCTION WITH APPLICATION TO STOCHASTIC PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 2, p. 314, doi. 10.1287/moor.19.2.314
- By:
- Publication type:
- Article
BOUNDS FOR TWO-STAGE STOCHASTIC PROGRAMS WITH FIXED RECOURSE.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 2, p. 292, doi. 10.1287/moor.19.2.292
- By:
- Publication type:
- Article
COMPUTING BOUNDS FOR STOCHASTIC PROGRAMMING PROBLEMS BY MEANS OF A GENERALIZED MOMENT PROBLEM.
- Published in:
- Mathematics of Operations Research, 1987, v. 12, n. 1, p. 149, doi. 10.1287/moor.12.1.149
- By:
- Publication type:
- Article
MEAN LOWER PARTIAL MOMENT VALUATION AND LOGNORMALLY DISTRIBUTED RETURNS.
- Published in:
- Management Science, 1988, v. 34, n. 4, p. 446, doi. 10.1287/mnsc.34.4.446
- By:
- Publication type:
- Article
Some results for moment-empirical cumulative distribution functions.
- Published in:
- Journal of Nonparametric Statistics, 2005, v. 17, n. 6, p. 733, doi. 10.1080/10485250500150200
- By:
- Publication type:
- Article
MAXIMUM ENTROPY AND MOMENT PROBLEMS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 2, p. 607
- By:
- Publication type:
- Article
THE MOMENT MATRIX OF TWO-STAGE LEAST-SQUARES ESTIMATOR OF COEFFICIENTS IN DIFFERENT EQUATIONS OF A COMPLETE SYSTEM OF SIMULTANEOUS EQUATIONS.
- Published in:
- Econometrica, 1970, v. 38, n. 1, p. 39, doi. 10.2307/1909239
- By:
- Publication type:
- Article
Time optimal control problem of the heat equation with thermal source.
- Published in:
- IMA Journal of Mathematical Control & Information, 2014, v. 31, n. 3, p. 385, doi. 10.1093/imamci/dnt016
- By:
- Publication type:
- Article
Charges solve the truncated complex moment problem.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2018, v. 21, n. 4, p. N.PAG, doi. 10.1142/S0219025718500273
- By:
- Publication type:
- Article
Moment problems in an infinite number of variables.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2015, v. 18, n. 4, p. 1, doi. 10.1142/S0219025715500241
- By:
- Publication type:
- Article
SUBNORMALITY AND OPERATOR MULTIDIMENSIONAL MOMENT PROBLEMS.
- Published in:
- Journal of the London Mathematical Society, 2005, v. 71, n. 2, p. 438, doi. 10.1112/S0024610705006289
- By:
- Publication type:
- Article
Repràsentations unitaires d'un groupe de Lie connexe et ensembles moment gànàralisàs.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 3, p. 401, doi. 10.36045/bbms/1313604447
- By:
- Publication type:
- Article
Asymptotic properties of the algebraic moment range process.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 116, n. 3, p. 247, doi. 10.1007/s10474-007-6047-0
- By:
- Publication type:
- Article
Global Existence to the Vlasov-Poisson System and Propagation of Moments Without Assumption of Finite Kinetic Energy.
- Published in:
- Communications in Mathematical Physics, 2016, v. 343, n. 3, p. 851, doi. 10.1007/s00220-016-2616-9
- By:
- Publication type:
- Article
On the first moment of the Gauss sum.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 3/4, p. 470, doi. 10.1134/S0001434616030184
- By:
- Publication type:
- Article
New uniqueness conditions for the classical moment problem.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 5/6, p. 797, doi. 10.1134/S0001434612110259
- By:
- Publication type:
- Article
The matrix version of Hamburger's theorem.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 493, doi. 10.1134/S0001434612030236
- By:
- Publication type:
- Article
Some remarks on the moment problem and its relation to the theory of extrapolation of spaces.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 1/2, p. 69, doi. 10.1134/S0001434612010087
- By:
- Publication type:
- Article
A generalized Stieltjes criterion for the complete indeterminacy of interpolation problems.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 1-2, p. 22, doi. 10.1134/S000143460807002X
- By:
- Publication type:
- Article
On the Global Stability of Solutions of Moment Systems in Nonequilibrium Thermodynamics.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 3/4, p. 551, doi. 10.1023/A:1023215422695
- By:
- Publication type:
- Article
ESTIMATION AND CONFIDENCE REGIONS FOR PARAMETER SETS IN ECONOMETRIC MODELS.
- Published in:
- Econometrica, 2007, v. 75, n. 5, p. 1243, doi. 10.1111/j.1468-0262.2007.00794.x
- By:
- Publication type:
- Article
Multilinear approximation on rectangles and the related moment problem.
- Published in:
- Statistica Neerlandica, 2005, v. 59, n. 3, p. 277, doi. 10.1111/j.1467-9574.2005.00295.x
- By:
- Publication type:
- Article
Bounds of deviation for branching chains in random environments.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 5, p. 897, doi. 10.1007/s10114-011-9444-9
- By:
- Publication type:
- Article
The rates in complete moment convergence for negatively associated sequences.
- Published in:
- Computational & Applied Mathematics, 2010, v. 29, n. 1, p. 31, doi. 10.1590/S1807-03022010000100003
- By:
- Publication type:
- Article
Assessment of a simple technique for the computation of singular potential and reaction integrals occurring in thin-wire antenna analysis.
- Published in:
- Microwave & Optical Technology Letters, 2007, v. 49, n. 2, p. 462, doi. 10.1002/mop.22172
- By:
- Publication type:
- Article
Economic-environmental trade-offs and the conservativeness of the upper partial moment.
- Published in:
- Stochastic Environmental Research & Risk Assessment, 2017, v. 31, n. 9, p. 2365, doi. 10.1007/s00477-016-1371-y
- By:
- Publication type:
- Article
AN UPPER BOUND FOR SLP USING FIRST AND TOTAL SECOND MOMENTS.
- Published in:
- Annals of Operations Research, 1991, v. 30, n. 1-4, p. 267, doi. 10.1007/BF02204820
- By:
- Publication type:
- Article
Lebesgue decomposition in action via semidefinite relaxations.
- Published in:
- Advances in Computational Mathematics, 2016, v. 42, n. 5, p. 1129, doi. 10.1007/s10444-016-9456-1
- By:
- Publication type:
- Article
SOFT MATRIX MODELS AND CHERN–SIMONS PARTITION FUNCTIONS.
- Published in:
- Modern Physics Letters A, 2004, v. 19, n. 18, p. 1365, doi. 10.1142/S0217732304014100
- By:
- Publication type:
- Article
A singular controllability problem with vanishing viscosity.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2014, v. 20, n. 1, p. 116, doi. 10.1051/cocv/2013057
- By:
- Publication type:
- Article
Positivity, sums of squares and the multi-dimensional moment problem II.
- Published in:
- Advances in Geometry, 2005, v. 5, n. 4, p. 583, doi. 10.1515/advg.2005.5.4.583
- By:
- Publication type:
- Article
The moment problem for non-compact semialgebraic sets.
- Published in:
- Advances in Geometry, 2001, v. 1, n. 1, p. 71, doi. 10.1515/advg.2001.005
- By:
- Publication type:
- Article
The inverse moment for widely orthant dependent random variables.
- Published in:
- Journal of Inequalities & Applications, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13660-016-1099-8
- By:
- Publication type:
- Article
Measurements and Consistent Families of Quantum Channels.
- Published in:
- Open Systems & Information Dynamics (OSID), 2011, v. 18, n. 3, p. 235, doi. 10.1142/S1230161211000169
- By:
- Publication type:
- Article
A Series Expansion for the Time Autocorrelation of Dynamical Variables.
- Published in:
- Journal of Statistical Physics, 2012, v. 148, n. 6, p. 1054, doi. 10.1007/s10955-012-0575-x
- By:
- Publication type:
- Article
FARKLI ÖLÇÜLERDE KÖŞE DESTEK ELEMANI KULLANILMIŞ T-TİPİ KAVELALI MOBİLYA BİRLEŞTİRMELERİNİN MOMENT VE KESME KUVVETİ TAŞIMA KAPASİTELERİ.
- Published in:
- Journal of the Faculty of Engineering & Architecture of Gazi University / Gazi Üniversitesi Mühendislik Mimarlık Fakültesi Dergisi,, 2008, v. 23, n. 2, p. 273
- By:
- Publication type:
- Article
Solution of the polynomial moment problem.
- Published in:
- Proceedings of the London Mathematical Society, 2009, v. 99, n. 3, p. 633, doi. 10.1112/plms/pdp010
- By:
- Publication type:
- Article
On the mean values of L-functions in orthogonal and symplectic families.
- Published in:
- Proceedings of the London Mathematical Society, 2008, v. 96, n. 2, p. 335, doi. 10.1112/plms/pdm046
- By:
- Publication type:
- Article
DEGREES IN RANDOM SELF-SIMILAR BIPOLAR NETWORKS.
- Published in:
- Journal of Applied Probability, 2016, v. 53, n. 2, p. 434, doi. 10.1017/jpr.2016.11
- By:
- Publication type:
- Article
ON FINITE DELAY-MOMENT CONDITIONS IN QUEUES.
- Published in:
- Operations Research, 1991, v. 39, n. 5, p. 771, doi. 10.1287/opre.39.5.771
- By:
- Publication type:
- Article
A Semidefinite Programming approach for solving Multiobjective Linear Programming.
- Published in:
- Journal of Global Optimization, 2014, v. 58, n. 3, p. 465, doi. 10.1007/s10898-013-0056-z
- By:
- Publication type:
- Article
Moments and sums of squares for polynomial optimization and related problems.
- Published in:
- Journal of Global Optimization, 2009, v. 45, n. 1, p. 39, doi. 10.1007/s10898-008-9394-7
- By:
- Publication type:
- Article
Mathematical modeling and efficient optimization methods for the distance-dependent rearrangement clustering problem.
- Published in:
- Journal of Global Optimization, 2009, v. 45, n. 1, p. 111, doi. 10.1007/s10898-008-9393-8
- By:
- Publication type:
- Article
Generalized ‘second Ritt theorem’ and explicit solution of the polynomial moment problem.
- Published in:
- Compositio Mathematica, 2013, v. 149, n. 4, p. 705, doi. 10.1112/S0010437X12000620
- By:
- Publication type:
- Article
An operator approach to the indefinite Stieltjes moment problem.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 227, n. 1, p. 33, doi. 10.1007/s10958-017-3573-3
- By:
- Publication type:
- Article
A truncated indefinite Stieltjes moment problem.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 224, n. 4, p. 509, doi. 10.1007/s10958-017-3432-2
- By:
- Publication type:
- Article
CHARACTERIZATION OF SOLUTIONS TO THE LOG-NORMAL MOMENT PROBLEM.
- Published in:
- Theory of Probability & Its Applications, 2011, v. 55, n. 2, p. 303, doi. 10.1137/S0040585X97984875
- By:
- Publication type:
- Article
THE UNIMPROVABILITY OF MOMENT ESTIMATES.
- Published in:
- Theory of Probability & Its Applications, 2003, v. 47, n. 1, p. 164, doi. 10.1137/S0040585X97979536
- By:
- Publication type:
- Article
The Parallel Genetic Algorithm for Electromagnetic Inverse Scattering of a Conductor.
- Published in:
- International Journal of Computer Mathematics, 2002, v. 79, n. 5, p. 573, doi. 10.1080/00207160210955
- By:
- Publication type:
- Article
ON ASYMPTOTIC VALUES OF CANONICAL QUADRATIC L-FUNCTIONS.
- Published in:
- International Journal of Number Theory, 2010, v. 6, n. 8, p. 1717, doi. 10.1142/S1793042110003678
- By:
- Publication type:
- Article